# SDR Q2S2010F00007

- Difficulty date: August 21, 2009
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B1441837
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CAVITY FRONT SPAR LOWER CHORD AT OLES 1042 FOUND CORROSION.  REPAIR CARRIED OUT IAW EN NR 1379-09.
